# SDR DL72S954259

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F-1 LETTER CHECK, FOUND .375 INCH CRACK AND 1 INCH CRACK, NR 7 L/E SLAT COVE SKIN ATTACH ANGLE.  REPAIRED PER M/M 57-54-0.
